# SDR DHL2004783006

- Difficulty date: April 24, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163586
- Part serial: BN662
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD TE FLAP HAS AREA OF DELAMINATION APPROXIMATELY 5 FT FROM INBD END.  TEMPORARY REPAIR INSTALLED IAW B-727 SRM 51-40-20 PERMANENT REPAIR TO BE DONE IN 150 FLIGHT HOURS.
